Itching Itching In The Groin
If you may know what the medicine is, can you use gentalex ointment to eliminate a yeast infection?
Originally posted 2020-04-14 10:09:15.
Hello Khairul ...
Thank you for asking at HealthReplies.com, I try to help answer yes ...
Groin itching can make the area around the groin blisters and redness, generally the cause of itching in the groin include
- Fungal infections = the name of the disease can also be called a tinea cruris which is a fungal infection that affects the outer part of the hair and nails, the groin area is a moist and warm area, because the fungus can multiply rapidly.
- Irritation = clothes that are too tight can cause the groin area to become red and blister
- bacterial infection
- Sexually transmitted infections
To deal with complaints of itching in the latter can use drugs and also keep the groin area clean and not moist. The drug you mentioned above contains 1mg gentamycin and is a class of antibiotics, the way it works is to kill and prevent bacterial growth. In the use of antibiotics it must be with instructions from the doctor, on gentamycin ointment used for adults that is 3-4 times a day and before being applied to the area, first clean the area to be given antibiotic ointment, do not forget to always wash your hands before and after smear the ointment, if it has been smeared, cover the area with a bandage and keep the area clean so it is not dirty and not damp. This drug also has side effects, some of the side effects are fever, nausea and vomiting, joint pain, itching or heat. If there are signs of allergies to the drug such as itching and feeling hot during application, immediately go to the doctor.
In situations where the corona virus is spreading rapidly, if not accompanied by needs and urgency you should stay at home, or take care of yourself so that you are not exposed to the virus, if there are complaints such as sore throat that gets worse for more than 2 weeks, accompanied by fever more than 38 degrees Celsius, coughs, colds that do not heal until there is a feeling of tightness or difficulty breathing, even though you have tried to take medication, then you should check yourself to the doctor, for further examination.
Thus my answer, hopefully it helps